# SDR SWIA201232434

- Difficulty date: December 19, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 29,912 hours, 21,090 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE WINDOW CRACKED.  (FLT 3477)  REPLACED F/O SIDE WINDOW IAW AMM.  P/N: NP-139322-2  S/N ON: 12265H0772 S/N OFF: 00344H5728
